# SDR TSAA20170725016

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION ON WING CENTER SECTION SUPPORT BEAM WEB RT B STA 570, RBL 40.875 IAW SRM 51-10-02 REV 114. REMAINING MATERIAL THICKNESS 0.021". DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 57-10-13 FIG 101 DETAIL III REV 114. REPAIRED DAMAGE IAW DWG NR 27905.1 -057-005-001 REV A.
